# SDR DALA2025093007097

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 83,769 hours, 10,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

2R DOOR WILL NOT ARM.   CLEARED DIRT AND FOD FROM GIRT BAR AND LINKAGES. OPS CHECK GOOD. (7929210)
